About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 943232, 4 pages
http://dx.doi.org/10.1155/2013/943232
Research Article

A Comparison between Adomian’s Polynomials and He’s Polynomials for Nonlinear Functional Equations

1Department of Mathematics, University of Mazandaran, P.O. Box 47416-95447, Babolsar, Iran
2International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Mmabatho 2735, South Africa

Received 20 March 2013; Revised 11 May 2013; Accepted 2 June 2013

Academic Editor: Mufid Abudiab

Copyright © 2013 Hossein Jafari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hossein Jafari, Saber Ghasempoor, and Chaudry Masood Khalique, “A Comparison between Adomian’s Polynomials and He’s Polynomials for Nonlinear Functional Equations,” Mathematical Problems in Engineering, vol. 2013, Article ID 943232, 4 pages, 2013. doi:10.1155/2013/943232